# SDR ASAA2019071230073

- Difficulty date: July 12, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,650 hours, 5,132 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 FOUND #2 ENGINE LONG TIME FAULT MX MSG 75-20832 T3 SIGNAL IS OUT OF RANGE. GROUNDED - YES. T/S PER FIM 75-33 TASK 802. PERFORMED EEC BITE AND 75-20832 IS STILL PRESENT ON RECENT FAULTS. PERFORMED EEC TEST PER AMM 73-21-00-700-804-F00. TEST PASSED. DISCONNECTED & RECONNECTED T3 SENSORS 3 TIMES AND CLEANED CONNECTORS. VERIFIED WIRING GOOD FROM EEC TO T3 SENSOR. REF SSM 75-31-21, VERIFIED T3 SENSOR CK'D GOOD. RECONNECTED T3 CONNECTORS AND TEMPS ARE NORMAL WITHIN 5 DEGREES. SWAPPED T3 SENSOR CONNECTORS FOR ASSURANCE CK AND INDICATIONS DID NOT CHANGE. RETURNED CONNECTORS TO CORRECT POSITION.
